# SDR QXEA0200478

- Difficulty date: March 17, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 233 hours, 250 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1183
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 233 hours, 250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SMF - ON POWER REDUCTION RECEIVED NR 1 PEC LIGHT AND NR 1 PROP OVERSPEED.  SHUTDOWN NR 1 ENGINE, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PEC, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
